# SDR SWAA2022032486544

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,459 hours, 43,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: R/H Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

#2 ENG REPORTS OF SPARKS/FLAMES ON T/O. NO FIRE INDICATIONS. SUSPECTED COMPRESSOR STALL. WINDS 70 DEGREES OFF 20 KNOTS GUSTY. NO EGT SPIKE OR OVERHEAT. NO ABNORMAL ENGINE PARAMETERS OR INDICATIONS SEEN. / [01] PERFORMED BOROSCOPE INSPECTION PER MT 71-05-811 NO DEFECTS NOTED;[02] PERFORMED BOROSCOPE INSPECTION PER FIM 71-05 TASK 811 NO DEFECTS NOTED;[03] PERFORMED BORESCOPE INSPECTION PER FIM 71-05 TASK 811. NO DEFECTS NOTED;[04] PERFORMED BOROSCOPE INSPECTION PER FIM 71-05 TASK 811 NO DEFECTS NOTED;[05] PERFORMED BOROSCOPE INSPECTION PER FIM 71-05 TASK 811 NO DEFECTS NOTED LEAK CHECK GOOD
